I started taking levora Feb 2014 up until July 5th 2014. I did get my cycle on july10th. I didn't start my bc on sunday 7/13 cause we are ttc. We had sex on 7/19&7/20 I believe I was fertile from7/21-7/25& I ovulated on 7/24. My question is is it possible that I could be pregnant? I've been feeling sick like I'm going to vomit at any time throughout the day, my nipples are tender,I can see my veins in my breasts, I've been having lower back pain, occasional heartburn, and mucus like discharge. When I found out I was pregnant with my daughter I had all those same symptoms. My cycle is supposed to come on on 8/7/14 but I'm not sure if it will due to me stopping bc &I don't know if these symptoms are side effects from me stopping bc. I know during the 4 months I was taking the bc I didn't have any side effects at all. Any feedback is GREATLY APPRECIATED :-).
Your first problem is thinking you know when you ovulated. You guess, however that is an average and we aren't average. We don't even ovulate at the same time every month. You wouldn't have pregnancy symptoms if you got pregnant after your period. It would be too soon. You are hunting too hard for symptoms. What you're finding some aren't even early pregnancy symptoms. Please read my previous post https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html When you're trying to get pregnant it doesn't happen at once, believe me. It can takes months.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jul 2013 • 2 answers
Updated 27 Jul 2013 • 1 answer
Updated 9 Dec 2013 • 1 answer
Updated 20 Apr 2015 • 1 answer
Updated 15 Dec 2015 • 2 answers